- -

On the generalized asymptotically nonspreading mappings in convex metric spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On the generalized asymptotically nonspreading mappings in convex metric spaces

Mostrar el registro completo del ítem

Phuengrattana, W. (2017). On the generalized asymptotically nonspreading mappings in convex metric spaces. Applied General Topology. 18(1):117-129. doi:10.4995/agt.2017.6578.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79819

Ficheros en el ítem

Metadatos del ítem

Título: On the generalized asymptotically nonspreading mappings in convex metric spaces
Autor:
Fecha difusión:
Resumen:
[EN] In this article, we propose a new class of nonlinear mappings, namely, generalized asymptotically nonspreading mapping, and prove the existence of fixed points for such mapping in convex metric spaces. Furthermore, ...[+]
Palabras clave: Asymptotically nonspreading mapping , Convex metric spaces , CAT(0) spaces , Demiclosed principle
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6578
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2017.6578
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem